Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 150, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 29, 2011, 8:10 AM CDT for Mercer County, Putnam County, Missouri. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2011, 8:10 AM CDT (13:10 UTC)
- Expired
- May 29, 2011, 8:45 AM CDT
- In force
- 35 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Mercer County, MO, Putnam County, MO
The radar
The Des Moines radar (KDMX), 139 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 8:20 AM CDT | TSTM WND GST 45 | Mercer, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 1.2 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1532 J/kg
- Mixed-layer CIN
- -468 J/kg
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 405 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
966
WUUS53 KEAX 291310
SVREAX
MOC129-171-291345-
/O.NEW.KEAX.SV.W.0150.110529T1310Z-110529T1345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
810 AM CDT SUN MAY 29 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MERCER COUNTY IN NORTH CENTRAL MISSOURI...
NORTHWESTERN PUTNAM COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 845 AM CDT
* AT 805 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 11 MILES EAST OF LAMONI TO 7 MILES NORTHEAST OF CAINSVILLE TO
CAINSVILLE...AND MOVING NORTHEAST AT 60 MPH. NICKEL SIZE HAIL MAY
ALSO ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
PRINCETON...MERCER...SOUTH LINEVILLE...LUCERNE AND POWERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4053 9305 4034 9376 4058 9377 4059 9305
TIME...MOT...LOC 1309Z 245DEG 50KT 4065 9365 4055 9361
4042 9369
WIND...HAIL 60MPH 0.88IN
$$
CDB3 follow-up statements
179
WWUS53 KEAX 291320
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
820 AM CDT SUN MAY 29 2011
MOC129-171-291345-
/O.CON.KEAX.SV.W.0150.000000T0000Z-110529T1345Z/
MERCER MO-PUTNAM MO-
820 AM CDT SUN MAY 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
PUTNAM AND NORTHERN MERCER COUNTIES UNTIL 845 AM CDT...
AT 818 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 13 MILES NORTH OF MERCER TO 7 MILES NORTHEAST OF MERCER TO
MERCER...MOVING NORTHEAST AT 55 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
POWERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4036 9367 4058 9366 4059 9305 4053 9305
TIME...MOT...LOC 1320Z 245DEG 50KT 4071 9346 4061 9342
4048 9351
WIND...HAIL 60MPH 0.75IN
$$
CDB968
WWUS53 KEAX 291333
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
833 AM CDT SUN MAY 29 2011
MOC129-171-291345-
/O.CON.KEAX.SV.W.0150.000000T0000Z-110529T1345Z/
MERCER MO-PUTNAM MO-
833 AM CDT SUN MAY 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
PUTNAM AND NORTHERN MERCER COUNTIES UNTIL 845 AM CDT...
AT 831 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 12 MILES NORTHEAST OF MERCER TO 13 MILES EAST OF MERCER TO 9
MILES SOUTHEAST OF MERCER...MOVING EAST AT 45 MPH. PENNY SIZE HAIL
MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL PUTNAM COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4036 9367 4058 9366 4059 9305 4053 9305
TIME...MOT...LOC 1333Z 266DEG 40KT 4059 9331 4054 9326
4044 9335
WIND...HAIL 60MPH 0.75IN
$$
CDB886
WWUS53 KEAX 291343
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
843 AM CDT SUN MAY 29 2011
MOC129-171-291353-
/O.EXP.KEAX.SV.W.0150.000000T0000Z-110529T1345Z/
MERCER MO-PUTNAM MO-
843 AM CDT SUN MAY 29 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PUTNAM AND
NORTHERN MERCER COUNTIES WILL EXPIRE AT 845 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS OF 40 TO 50 ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
LAT...LON 4036 9367 4058 9366 4059 9305 4053 9305
TIME...MOT...LOC 1343Z 266DEG 40KT 4059 9316 4054 9311
4044 9320
$$
CDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 7:25 AM CDT, 45 minutes earlier.
Area forecast discussion, May 29, 7:25 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 725 AM CDT SUN MAY 29 2011 .DISCUSSION... /250 AM CDT SUN MAY 29 2011/ MULTIPLE LAYERS OF ISENTROPIC ASCENT MATERIALIZING QUICKLY TONIGHT TOWARDS THE SATURATED PERIPHERY OF A STRONG EML ADVECTING NORTHEAST FROM WRN KANSAS/OKLAHOMA. PER MODEL FORECASTS...INITIAL ASCENT APPEARS CENTERED AROUND THE 305K-310K LAYERS COINCIDENT WITH WEAK FRONTOGENETICAL FORCING THROUGH THE H8-H7 LAYER...BUT SHOULD DEEPEN THROUGH THE 315K LAYER WITH TIME TOWARDS SUNRISE...EFFECTIVELY ELIMINATING ANY ELEVATED INHIBITION. OBJECTIVE ANALYSIS INDICATES WINDS IN THESE LAYERS INCREASING OVER THE PAST SEVERAL HOURS...TAPPING SUBSTANTIAL MUCAPES (ON THE ORDER OF 2000-3000 J/KG) AND STEEPENING MIDLEVEL LAPSE RATES FROM THE DOWNSTREAM SOURCE. 0-6KM BULK SHEAR THROUGH THE FORECAST AREA REMAINS AMPLE FOR ORGANIZED ELEVATED SUPERCELL TYPE CONVECTION (AROUND 50 KT)...ALTHOUGH EFFECTIVE SHEAR THROUGH THE LIFTED LAYER (1.5-6 KM) IS SLIGHTLY LESS (IN THE RANGE OF 30-40KT)...ALBEIT STILL SUFFICIENT FOR WELL ORGANIZED UPDRAFTS CAPABLE OF PRODUCING SOME LARGE HAIL. BEST COMBINATION OF INCREASING LAPSE RATES...LIFT...AND ELEVATED INSTABILITY LOOKS TO COME TOGETHER OVER FAR NWRN/NORTH CNTRL MISSOURI SHORTLY BEFORE SUNRISE. ONCE AGAIN...HIGH RESOLUTION CONVECTIVE ALLOWING MODELS (4KM WRF-NMM/WRF-ARW/3 KM HRRR) HAVE CAPTURED THIS GENERAL TREND MOST ACCURATELY...ALTHOUGH AS USUAL HAVE LAGGED WITH THE OVERALL CONVECTIVE INITIATION AND EVOLUTION BY A COUPLE HOURS. EXPECTING THUNDERSTORM ACTIVITY TO LIFT THROUGH MOST OF NRN MISSOURI THROUGH SUNRISE...WITH THE POTENTIAL FOR LARGE HAIL IN THE LARGEST CELLS...WITH FURTHER ASCENT HIGHER IN THE COLUMN (TYPIFIED BY CNTRL NEBRASKA CONVECTION) ENTERING FAR NWRN MISSOURI AND SWEEPING EAST ALONG THE IOWA BORDER SHORTLY AFTER SUNRISE. THERE IS ALSO GOOD AGREEMENT THAT THE WARM FRONT STRUNG SOUTH OF THE OZARK PLATEAU WILL LIFT NORTH THROUGH THE DAY...CLEARING INTO IOWA BY LATE AFTERNOON. RESIDUAL CLOUD COVER MAY HINDER DIURNAL HEATING TO SOME EXTENT ALONG AND NORTH OF THE HIGHWAY 36 CORRIDOR...BUT REGARDLESS THE AIRMASS CHANGE WILL BE QUITE NOTICEABLE GIVEN THE PAST SEVERAL DAYS OF COOL DAMP WEATHER. DEEP SHORTWAVE EJECTING NORTHEAST THROUGH THE CNTRL/NRN HIGH PLAINS MONDAY WILL KEEP THE FORECAST AREA SOLIDLY IN THE CAPPED WARM SECTOR...WITH SUBSTANTIAL SFC PRESSURE FALLS OVER NEBRASKA/SOUTH DAKOTA LOCALLY INCREASING THE PRESSURE GRADIENT AND MIXING A PORTION OF THE H8 SLY 40-50KT SPEED MAX TO THE SFC. CURRENTLY...HAVE PARTS OF NERN KANSAS/FAR NWRN MISSOURI FALLING JUST SHORT OF WIND ADVISORY CRITERIA...FEELING AN INCREASE IN LOW/MID CLOUDS DURING THE AFTERNOON MAY NOT REALIZE THE FULL MIXING POTENTIAL. OTHERWISE...LINEAR TYPE CONVECTIVE SYSTEM SHOULD FORM OVER CNTRL NEBRASKA/NORTH CNTRL KANSAS BY MONDAY EVENING...WITH A DEVELOPING COLD POOL ALLOWING FOR AN EWD PROPAGATION INTO NERN KANSAS/NWRN MISSOURI BY TUESDAY MORNING. WITH LIMITED DYNAMIC SUPPORT...ANY CONVECTIVE SYSTEM SHOULD BE WELL INTO THE DECAYING STAGE BY THE TIME IT REACHES THE CWA...HOWEVER WILL PULL THE REMNANTS OF A WEAK COLD FRONT TOWARDS THE I-70 CORRIDOR BEFORE LOSING DEFINITION BY TUESDAY EVENING. MEDIUM RANGE MODELS ARE IN VERY GOOD AGREEMENT FOR THE MIDWEEK PERIOD THROUGH ALL OF NEXT WEEKEND...SHOWING ANOMALOUSLY STRONG RIDGING RETROGRADING INTO THE SRN PLAINS...THEN ESSENTIALLY SETTING UP SHOP OVER THE MID MISSISSIPPI RIVER VALLEY THROUGH EARLY NEXT WEEK. AS THE RETROGRESSION PROCESS EVOLVES...COULD CONCEIVABLY SEE A MCS CLIP THROUGH FAR NRN/NERN MISSOURI THURSDAY MORNING...HOWEVER MODEL SUPPORT FOR THIS SCENARIO HAS NOT BEEN OVERLY CONSISTENT. WHAT HAS BEEN CONSISTENT IS A FORECAST FOR VERY WARM AND HUMID WEATHER...WITH TEMPERATURES RUNNING SOME 10F-15F ABOVE AVERAGE...AND MINIMAL CHANCES FOR PRECIPITATION AT BEST. LOOKS LIKE THE METEOROLOGICAL SUMMER SEASON WILL START JUST AS ADVERTISED. 21 && .AVIATION... FOR THE 12Z TAFS...THREAT OF CONVECTION HAS MOVED WELL NORTH OF TERMINALS...WITH REGION OF BETTER ISENTROPIC ASCENT CURRENTLY LOCATED ACROSS EXTREME SOUTHEAST NEBRASKA INTO SOUTHWEST. OF MORE IMMEDIATE CONCERN ARE THE PREVAILING LIFR AND IFR CEILINGS AND VISIBILITIES WHICH HAVE LINGERED AT KMKC AND KMCI FOR THE LAST SEVERAL HOURS DUE TO PERSISTENT EAST-NORTHEAST LOW LEVEL FLOW. HOWEVER...THE COMBINATION OF SURGING THETAE GRADIENT AND SUBSIDENCE BEHIND CONVECTION IS EVAPORATING IFR/LIFR CIGS AND VSBYS SOUTH AND WEST OF TERMINALS. SHORT TERM MODEL GUIDANCE HAS BEEN OF LITTLE HELP...DUE TO INITIALIZATION PRIOR TO CONVECTIVE DEVELOPMENT...THUS WILL USE SHORT TERM PROJECTION TO TIME CLEARING. BEST ESTIMATE... IS FOR VFR CONDITIONS TO ARRIVE AT MKC BY 13 UTC AND MCI/STJ BY 14 UTC...WITH CIGS BECOMING VFR BEFORE VSBYS. MAY SEE FEW-SCT CU DEVELOP WITH DIURNAL MIXING LATER TODAY...AND COULD EVEN SEE BKN CIGS...OTHERWISE ONLY OTHER AVIATION CONCERN WILL BE WITH REGARD TO WINDS. CLEAR SKIES WILL ALLOW FOR DECENT MIXING...THUS EXPECT WINDS TO GUSTS UP TO 25 MPH BY LATE MORNING. GUSTS SHOULD SUBSIDE BY 01-02 UTC. && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, May 29, 5:09 AM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 509 AM CDT SUN MAY 29 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-301015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 509 AM CDT SUN MAY 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL AFFECT AREAS ALONG AND NORTH OF THE HIGHWAY 36 CORRIDOR EARLY THIS MORNING...BEFORE MOVING INTO IOWA BY LATE MORNING. SOME OF THE STRONGER STORMS MAY PRODUCE LARGE HAIL UP TO THE SIZE OF QUARTERS. A WARM AND HUMID AIRMASS WILL OVERSPREAD THE OUTLOOK AREA TODAY...WITH AFTERNOON HEAT INDICES REACHING THE LOWER TO MIDDLE 90S...ESPECIALLY ALONG AND SOUTH OF THE HIGHWAY 36 CORRIDOR .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WARM...HUMID...AND BREEZY CONDITIONS WILL CONTINUE ON MONDAY...WITH AFTERNOON HEAT INDICES REACHING THE LOWER 90S. WIND GUSTS MAY REACH 35 MPH FOR LOCATIONS IN EASTERN KANSAS AND FAR WESTERN MISSOURI DURING THE MID AFTERNOON. THUNDERSTORMS MAY BE POSSIBLE OVER NORTHEAST KANSAS AND THE NORTHERN THIRD OF MISSOURI LATE MONDAY NIGHT AND TUESDAY. A FEW DAMAGING WIND GUSTS MAY BE POSSIBLE IN FAR NORTHWEST MISSOURI...THOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS MAY AFFECT PORTIONS OF FAR NORTH CENTRAL AND NORTHEAST MISSOURI WEDNESDAY NIGHT AND THURSDAY. AT THIS TIME...IT IS TOO EARLY TO DETERMINE WHETHER ANY OF THESE STORMS WOULD BE SEVERE. HOT AND HUMID WEATHER WILL RETURN TO THE OUTLOOK AREA ON FRIDAY AND SATURDAY...WITH HIGH TEMPERATURES IN THE LOWER AND POSSIBLY MIDDLE 90S...AND AFTERNOON HEAT INDEX READINGS POSSIBLY REACHING THE UPPER 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR A BRIEF PERIOD EARLY THIS MORNING ACROSS FAR NORTHERN MISSOURI. 21
In the hours before
Special weather statement, May 29, 6:28 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
628 AM CDT SUN MAY 29 2011
MOZ001-002-291200-
ATCHISON MO-NODAWAY MO-
628 AM CDT SUN MAY 29 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ATCHISON AND NODAWAY
COUNTIES UNTIL 700 AM CDT...
AT 624 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORM NEAR SKIDMORE...QUITMORE AND
BURLINGTON JUNCTION...OR 11 MILES WEST OF MARYVILLE...MOVING NORTHEAST AT 45
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MARYVILLE...BURLINGTON JUNCTION...HOPKINS...ELMO...CLEARMONT AND
PICKERING.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4057 9463 4051 9463 4018 9490 4025 9508
4026 9507 4026 9511 4035 9536 4058 9519
TIME...MOT...LOC 1127Z 224DEG 45KT 4038 9504
SFLocal storm report, May 29, 6:57 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
657 AM CDT SUN MAY 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 AM HAIL SHERIDAN 40.52N 94.61W
05/29/2011 E1.00 INCH WORTH MO LAW ENFORCEMENT
&&
21Special weather statement, May 29, 6:58 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 658 AM CDT SUN MAY 29 2011 MOZ002>004-291245- GENTRY MO-NODAWAY MO-WORTH MO- 658 AM CDT SUN MAY 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WORTH...EASTERN NODAWAY AND NORTHERN GENTRY COUNTIES UNTIL 745 AM CDT... AT 654 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RAVENWOOD...OR 7 MILES NORTHEAST OF MARYVILLE...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... RAVENWOOD...GENTRY AND DENVER. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEAST NODAWAY COUNTY UNTIL 715 AM CDT. LAT...LON 4041 9432 4026 9424 4025 9478 4037 9477 TIME...MOT...LOC 1157Z 249DEG 35KT 4039 9472 SF
Special weather statement, May 29, 7:09 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
709 AM CDT SUN MAY 29 2011
MOZ003-005-291300-
HARRISON MO-WORTH MO-
709 AM CDT SUN MAY 29 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WORTH AND NORTHERN
HARRISON COUNTIES UNTIL 800 AM CDT...
AT 704 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF GRANT CITY...OR 18 MILES NORTH OF
STANBERRY...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
EAGLEVILLE...RIDGEWAY...DENVER...ALLENDALE...HATFIELD AND
BLYTHEDALE.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 100 AND 114.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PORTIONS OF
WORTH COUNTY UNTIL 715 AM CDT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4058 9385 4036 9387 4037 9421 4039 9422
4039 9433 4058 9434
TIME...MOT...LOC 1208Z 248DEG 32KT 4049 9447
SFSpecial weather statement, May 29, 7:43 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
743 AM CDT SUN MAY 29 2011
MOZ004-005-291315-
GENTRY MO-HARRISON MO-
743 AM CDT SUN MAY 29 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARRISON AND NORTHEASTERN
GENTRY COUNTIES UNTIL 815 AM CDT...
AT 740 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF NEW HAMPTON...OR 10 MILES
NORTHEAST OF ALBANY...MOVING EAST AT 50 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BETHANY...RIDGEWAY AND MOUNT MORIAH.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 93 AND 102.
LAT...LON 4042 9376 4027 9376 4027 9426 4038 9428
4039 9422 4040 9421 4043 9377
TIME...MOT...LOC 1243Z 262DEG 42KT 4035 9415
SFSpecial weather statement, May 29, 7:59 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 759 AM CDT SUN MAY 29 2011 MOZ005-006-291330- HARRISON MO-MERCER MO- 759 AM CDT SUN MAY 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MERCER AND NORTHEASTERN HARRISON COUNTIES UNTIL 830 AM CDT... AT 757 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF LAMONI...OR 21 MILES NORTHEAST OF BETHANY...MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MERCER AND SOUTH LINEVILLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4042 9350 4042 9394 4058 9396 4058 9350 TIME...MOT...LOC 1259Z 257DEG 47KT 4055 9382 SF
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 1:26 AM CDT | Special Weather Statement | EAX | Platte | 49 min |
| May 29, 1:37 AM CDT | Special Weather Statement | EAX | Clay, Ray | 53 min |
| May 29, 2:13 AM CDT | Special Weather Statement | EAX | Platte | 47 min |
| May 29, 2:19 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton | 27 min |
| May 29, 2:51 AM CDT | Special Weather Statement | EAX | Clinton | 39 min |
| May 29, 3:44 AM CDT | Special Weather Statement | EAX | Caldwell, Clinton | 46 min |
| May 29, 3:55 AM CDT | Special Weather Statement | EAX | Gentry | 50 min |
| May 29, 3:56 AM CDT | Special Weather Statement | EAX | Gentry | 49 min |
| May 29, 4:47 AM CDT | Special Weather Statement | EAX | Linn | 28 min |
| May 29, 5:05 AM CDT | Special Weather Statement | EAX | Gentry | 40 min |
| May 29, 5:20 AM CDT | Special Weather Statement | EAX | Harrison | 40 min |
| May 29, 6:28 AM CDT | Special Weather Statement | EAX | Nodaway | 32 min |
| May 29, 6:47 AM CDT | Severe Thunderstorm Warning | EAX | Nodaway, Worth | 28 min |
| May 29, 6:58 AM CDT | Special Weather Statement | EAX | Gentry | 47 min |
| May 29, 7:09 AM CDT | Special Weather Statement | EAX | Harrison | 51 min |
| May 29, 7:43 AM CDT | Special Weather Statement | EAX | Harrison | 32 min |
| May 29, 7:59 AM CDT | Special Weather Statement | EAX | Mercer | 31 min |
| May 29, 8:46 AM CDT | Special Weather Statement | EAX | Putnam, Schuyler | 44 min |
| May 29, 9:24 AM CDT | Special Weather Statement | EAX | Schuyler | 36 min |
| May 29, 3:08 PM CDT | Wind Advisory | EAX | Andrew, Atchison, Bates, Buchanan, Cass, Clay and 8 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.